# SDR ASAA2018110526718

- Difficulty date: November 2, 2018
- Submitted: November 6, 2018
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 18,126 hours, 5,911 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE FLIGHT LNAV & VNAV KICKED OFF & VTK DISPLAYED ON FO'S ND DISPLAY FOR ABOUT 10 SECONDS THEN WENT AWAY & OPS RETURNED TO NML. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801. BITE SHOWS "FMC-R PRES POS LAT RATE" ON FMC-L LAST FLIGHT. FIM 34-61 TASK 824 CHECKED GOOD, NO FAULTS NOTED IN ADIRS BITE, REF B737-900 AMM 34-21 TASK 801. ETOPS GRD VERIFICATION OF FMCS NML.
